Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil Itchiness! ace

Posted by Ame Sans Vie on October 17, 2003, at 3:48:32

In reply to Re: Nardil Itchiness! Ame Sans Vie, posted by ace on October 17, 2003, at 2:08:08

> Thankfully, the itching now is very minimal and I believe in a couple of days it will dissipate alltogether.

That's great -- and I don't know why I didn't mention this in the last post, but if the itching ever does return, I'm sure some over-the-counter hydrocortisone cream would work just great (well, assuming hydrocortisone is OTC in Australia... I have no idea, lol). We always keep hydrocortisone cream and Benadryl itch cream around for just such an occasion. Very handy stuff to keep on hand.

> I had the same experinece with a TCA- Clomipramine. Itchy all over.

Clomipramine... that's another of the very, very few drugs I haven't tried. How was your experience with it? Sexual side effects? That's what I was most concerned with and the reason I never gave it a shot. But now that I've got my severe social phobia, agoraphobia, depression, ADD, panic, and OCD under control with Prozac, Wellbutrin XL, tramadol, clonazepam, and dextroamphetamine (without so much as a hint of a side effect, no less!) I suppose it doesn't really matter. Just curoius about clomipramine, since I came so close to trying it many times. Adding OxyContin on Monday for fibromyalgia and breakthrough depression... do you have Oxy in Australia? I'm pretty sure you've heard about it in the news due to all the hardcore abuse here in the States, but just in case I'll tell you it's a heavy-duty long-acting narcotic painkiller. Not my first choice of an antidepressant/painkiller but since nothing else helps, I'm certainly not going to complain, lol.

You're definitely quite "lucky" (if you want to call it that :-) that Nardil works so brilliantly for you. I just can't understand in the least how it can be that I took Nardil at 120mg for six months and had no effect -- I would've even been happy for a side effect! lol But I can't get over the fact that I took that high dose for so long with absolutely no change in my mental status. Truly sucks. I still wonder if I was getting the Nardil from the bad batch that was recalled last November... that could explain it. After all, my last prescription was filled in the beginning of November, and the recall occurred in mid-November. I wonder if there's any way at all to find out if the Nardil my local pharmacy was carrying at the time was the "sub-potent" stuff that was recalled. If so, I must say that really ticks me off. I was just SO sure the Nardil would work when I tried it... oh well. :-\

>And a lump appeared on a certain body part I will not mention!!!

lol, that's a new one! I hope it's gone away by now, lol.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ame Sans Vie thread:269510
URL: http://www.dr-bob.org/babble/20031015/msgs/270104.html